# SDR DALA2025071405267

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 74,893 hours, 28,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1076483) A.A. / A.D. CRACKS 2(EA)ON LH SIDE PRESSURE DECK WEB STA 663.0 BTW LBL 25.0/LBL 30.0 OF 0.600 IN (LENGTH) AND LBL 40.0/LB L45.0 OF 0.300 IN. LH SIDE PRESSURE DECK WEB STA 663.0 BTW LBL14 TO LBL50 WAS REPAIRED PER B737-800 SRM 57-10-10-2R REPAIR 3.
